RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1936, Issue 2, Pages 144–160 (Mi umn8879)  

Surveys and Translations
Series of papers on the theory of topological groups

On the completeness of primitive representations of compact continuous group

F. Peter, H. Weyl


Full text: PDF file (1977 kB)

Citation: F. Peter, H. Weyl, “On the completeness of primitive representations of compact continuous group”, Uspekhi Mat. Nauk, 1936, no. 2, 144–160

Citation in format AMSBIB
\Bibitem{PetWey36}
\by F.~Peter, H.~Weyl
\paper On the completeness of primitive representations of compact continuous group
\jour Uspekhi Mat. Nauk
\yr 1936
\issue 2
\pages 144--160
\mathnet{http://mi.mathnet.ru/umn8879}


Linking options:
  • http://mi.mathnet.ru/eng/umn8879
  • http://mi.mathnet.ru/eng/umn/y1936/i2/p144

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук
    Number of views:
    This page:267
    Full text:187
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020